# SDR SWAA021535

- Difficulty date: July 10, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 71,310 hours, 55,941 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE SKIN CRACKED AT FWD RADIO ALTIMETER ANTENNA CUT OUT, BS 370 AND WL 148.  REPAIRED SKIN PER SRM.
